New Notions of Rough Statistical Convergence of Triple Sequences in Gradual Normed Linear Spaces

Authors

  • Ӧmer Kişi
  • Chiranjib Choudhury

Abstract

In the present article, we introduce and investigate the concept of statistical convergence for triple sequences in gradual normed linear spaces. We prove some of its fundamental properties and a few implication relations. We then concentrate on rough statistical convergence for triple sequences in gradual normed linear spaces and established some of its features based on the limit set st3 − LIMrx(G).

Key words and phrases. Gradual number, gradual normed linear spaces, rough convergence, statistical convergence, triple sequences.

2020 Mathematics Subject Classification. 03E72, 40A35, 40A05

Downloads

Published

2025-03-17

How to Cite

Ӧmer Kişi, & Chiranjib Choudhury. (2025). New Notions of Rough Statistical Convergence of Triple Sequences in Gradual Normed Linear Spaces. Jordan Journal of Mathematics and Statistics, 16(4), 681–702. Retrieved from https://jjms.yu.edu.jo/index.php/jjms/article/view/620

Issue

Section

Articles